Items where Author is "Ali, NHM"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal article

ALI, N.H.M. and EVANS, D.J., 2004. Preconditioned rotated iterative methods in the solution of elliptic partial differential equation. International Journal of Computer Mathematics, 81 (9), pp. 1163-1174. ISSN 0020-7160

ALI, N.H.M. and EVANS, D.J., 2004. Preconditioned variational methods on rotated finite difference discretisation. International Journal of Computer Mathematics, 81 (10), pp. 1265-1279. ISSN 0020-7160

This list was generated on Fri Nov 24 09:26:13 2017 UTC.